MAUDE Adverse Event Report: COOK INC COOK TPN SINGLE LUMEN TPN CATHETER; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC COOK TPN SINGLE LUMEN TPN CATHETER; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number C-TPN-3.0-55
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the line "snapped where thick meets thin." the thick part of line was not covered with dressing.The repair itself was easy, but it was difficult to remove the sleeve off of the repair and it was partially torn.This was not noted until after the repair kit was on.They tried to put the 2nd splint on the torn area, but it didn¿t work so another repair was done 2 days later and 2 kits were used.It was difficult as the inner lumen kept bunching, but it finally worked.No adverse affects to the patient were reported as a result of the product problem.

Brand Name
COOK TPN SINGLE LUMEN TPN CATHETER
Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6864547
Report Number1820334-2017-02999
Device Sequence Number13653197
Product Code FOZ
UDI-Device Identifier00827002042612
UDI-Public(01)00827002042612(17)170601(10)5031089
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC-TPN-3.0-55
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/14/2017
Patient Sequence Number1